Abunjaileh, A.I., Hunter, I.C. and Kemp, A.H. (2008) A circuit-theoretic approach to the design of quadruple-mode broadband microstrip patch antennas. IEEE Transactions on Microwave Theory and Techniques, 56 (4). pp. 896-9000. ISSN 0018-9480
Abstract
A novel method for the design of broadband patch antennas is described. The approach taken is to broadside couple two dual-mode patch antennas, resulting in a quad resonance antenna. The equivalent circuit of the antenna is similar to that of microwave filters, thus filter design techniques maybe employed to synthesize the antenna to obtain maximum return-loss bandwidth. This is the first time an increase in the bandwidth is achieved on a relatively thin substrate antenna as a result of coupling four resonant modes using two stacked circular microstrip patches. Electromagnetic simulation and measured results demonstrate bandwidth improvement of over four times that of a single-mode design.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Copyright 2008 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Electronic & Electrical Engineering (Leeds) > Pollard Institute (Leeds) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 16 May 2008 15:20 |
Last Modified: | 25 Oct 2016 09:37 |
Published Version: | http://dx.doi.org/10.1109/TMTT.2008.918137 |
Status: | Published |
Publisher: | IEEE |
Identification Number: | 10.1109/TMTT.2008.918137 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:3796 |